# SDR SWIA201541744

- Difficulty date: December 12, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 29,915 hours, 24,930 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR PIANO HINGE DAMAGED.  R & R THE HINGE IAW AMM.  PRESSURE CHECKED GOOD.
